# SDR HALA20230925205

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09547
- Aircraft time: 9,549 hours, 2,231 cycles
- Engine: Iae PW1130GJM
- Engine time: 9,549 hours, 2,231 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENGINE 1 DIFF 1 BORESCOPE PLUG FOUND DAMAGED DURING BORESCOPE INSPECTION. #1 ENGINE REPLACED. ENG 1 VERIFICATION FLIGHT DUE TO ENG REPLACEMENT COMPLETED SUCESSFULLY.  NO DEFECTS NOTED  OK TO CONTINUE SVC.
